# SDR 2014FA0000006

- Difficulty date: January 5, 2014
- Submitted: January 9, 2014
- Operation: General aviation
- Aircraft: N363PJ
- Make and model: Lear 36A
- Aircraft serial: 038
- Aircraft time: 21,357 hours, 10,610 cycles
- Engine: Garrtt TFE7312
- Engine time: 15,285 hours, 9,999 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 66082019
- Part serial: 2603
- Condition: Failed
- Location: Right
- Part time: 1,476 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC REMOVED RT ENGINE COWL AND FOUND SIGNIFICANT INTERNAL AND EXTERNAL DAMAGE TO THE RT GENERATOR.  AFT SECTION OF THE GENERATOR CASE WAS SEPARATED, GENERATOR SHAFT WAS SHEARED AND BEARINGS APPEAR TO HAVE FROZEN UP.
